# SDR DALA2018021300889

- Difficulty date: January 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 62,737 hours, 23,466 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unlaced
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE UNLACED. REMOVED AND REPLACED THE SLIDE IAW AMDS 2560-9901.
